# SDR GLBA20090410B

- Difficulty date: April 10, 2009
- Submitted: April 11, 2009
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 21,769 hours, 38,148 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Fluctuates
- Location: Nr 1 Eng Torque
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NOTICED 2 PERCENT FLUCTUATION ON NR 1 N 1 GAUGE AND FLUCTUATIONS ON NR 1 TORQUE GAUGE CONTINUED UNTIL SHUTDOWN.  MAINTENANCE R & R LT BETA BLOCK AND RIGGED BETA VALVE LOW PITCH STOP PER MM 76-10-00. MAINTENANCE ADDITIONALLY R & R TACH GENERATOR IAW MM 77-10-00. MAINTENANCE ADDITIONALLY R & R N1 GAUGE IAW MM 31-10-00. ALL OPERATIONAL CHECKS WERE GOOD.
